# SDR AALA20030472

- Difficulty date: April 18, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 15G INOPERATIVE.  SECURED EMERGENCY EXIT SEAT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
